# SDR SWIA972020

- Difficulty date: October 10, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 3,137 hours, 4,470 cycles
- Engine: Pwa PW118B
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Condition: Out Of Adj
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN CAPTAIN PUT FEET ON RUDDER PEDALS RUDDER PEDALS MOVED ALMOST FULL TRAVEL FOWARD.  READJUSTED THEM AND HAD NO FURTHER PROBLEMS.  CHECKED CABLE AT RUDDER PEDAL ADJUST HANDLE DRIVE SHAFT, FOUND GOOD.  REINSTALLED CABLE RUDDER PEDALS, FULLY ADJUSTED WITH NO SLIPPAGE.  UNABLE TO DUPLICATE SQUAWK.
